MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US METAGLENE POSITIONER PLATE; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US METAGLENE POSITIONER PLATE; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 230787003
Medical Device Problem Codes Device-Device Incompatibility (2919); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), d9, h4 corrected: d4 (primary udi) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
Metaglene positioner guide (b)(6) - central hole where guide pin goes through was damaged.Wouldn't allow guide pin to slide through.Scarified or damaged due to previous wire usage.Loan instrument.Tagged as damaged, will be returned to warehouse.Needs replacing.Unable to use during case.Was surgery delayed due to the reported event? --> yes, if yes, number of minutes: --> 1, action taken when event occurred? --> used an alternative instrument , was procedure successfully completed? --> yes, were fragments generated? --> no, if yes, were they removed easily without additional intervention? --> unknown, patient status/ outcome / consequences --> no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(4).Device property of -->none, device in possession of -->none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.Metaglene positioner guide 230787003 - central hole where guide pin goes through was damaged.Wouldn't allow guide pin to slide through.Scarified or damaged due to previous wire usage.Loan instrument.Tagged as damaged, will be returned to warehouse.Needs replacing.Unable to use during case.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the metaglene positioner plate had signs of extensive use.Central hole was found with signs of wear at the inner surface.Scratches were observed on several areas of the device.No other significant damage was observed.A functional test was not performed since the mating device was not returned, however, based on the observed condition of the device, it is reasonable to conclude that this condition would likely impede the device from securely assembling its mating device.Therefore, the reported "wouldn't allow guide pin to slide through" can be confirmed.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the metaglene positioner plate would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
METAGLENE POSITIONER PLATE
Common Device Name
EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24270496
Report Number1818910-2026-02510
Device Sequence Number10714639
Product Code HWT
UDI-Device Identifier10603295116448
UDI-Public(01)10603295116448(10)5422296
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230787003
Device Lot Number5422296
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/02/2026
03/30/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/03/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown